# SDR IPXA09557289

- Difficulty date: September 2, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 17,581 hours, 11,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 CORROSION ON SIDE PANEL, BS 1377 TO 1452, RBL 19-21, WL 156.  REMOVED AND REPLACED SIDE PANEL PER SRM 51-40-02-0G.
